# SDR USAA951070

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corrosion
- Location: Bs 280-344
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 60 INCH CORRODED AREA BS 280-BS 344, STRINGER 17R (FORWARD SERVICE DOOR Z-ANGLE).  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE FROM STOCK P/N 654587545.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C52-107-02.  CORROSION LEVEL 2.  (M)
